MathSciNet Relay Station
MathSciNet bibliographic data
MR25282 (9,623l) 65.0X
Bickley, W. G. Finite difference formulae for the square lattice. Quart. J. Mech. Appl. Math. 1, (1948). 35–42.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement